# SDR 2018FA0000316

- Difficulty date: July 31, 2018
- Submitted: July 31, 2018
- Operation: General aviation
- Aircraft: N704UT
- Make and model: Cessna 150M
- Aircraft serial: 15078891
- Engine: Cont O200*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SA10200A20P
- Condition: Separated
- Location: Nr 2 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 CYLINDER SHOWING SIGNS OF HEAD SEPARATION FROM BARREL AT TT 16.5.
